Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On projective prime ideals in $ C(X)$


Author: J. Glenn Brookshear
Journal: Proc. Amer. Math. Soc. 69 (1978), 203-204
MSC: Primary 54C40
DOI: https://doi.org/10.1090/S0002-9939-1978-0470929-5
MathSciNet review: 0470929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note presents characterizations of the projective prime ideals in $ C(X)$ and of the hereditary and semihereditary rings of continuous functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C40

Retrieve articles in all journals with MSC: 54C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0470929-5
Article copyright: © Copyright 1978 American Mathematical Society